# SDR 07FDEA04318

- Difficulty date: August 24, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310-222
- Aircraft serial: 345
- Aircraft time: 40,764 hours, 19,526 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A5726000000151
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FRONT SPAR  WITH CORROSION BETWEEN STA 482/RIB 8 AND STA 935/RIB 15.  RT WING UPPER SKIN REPAIRED IAW FEDEX EA 6-5710-113179.
